# SDR A6WA2016072144126

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 34,472 hours, 32,418 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4047.  AFTER TAKEOFF, SELECTED GEAR UP AND RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MSG. (MC-NLG WAS DOWN AT THE TIME)  WITHIN 6 SECONDS OF GEAR UP SELECTION. ALSO RECEIVED STEERING INOP WOW INPUT & WOW OUTPUT CAUTION MSGS. CW QRH SLECTED 2B AND 3B HYD PUMPS ON-NO CHANGE. SELECTED ALT EXTENSION GEAR SHOWED ALL 3 GREEN. MSGS CLEARED EXCEPT STEERING INOP AND WOW INPUT. (MC SELECTED NORMAL GEAR HANDLE DOWN) LANDED WITHOUT INCIDENT AND AFTER A COMPLETE STOP CYCLED THE NOSE GEAR STEERING SELECTOR SWITCH. ALL MSGS CLEARED. TAXIED TO GATE.  LANDED AT APROX 43000 LBS. MAX BTMS READINGS WERE 4,2,3,3
